# SDR DALA2021111507005

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2015466) DURING INSPECTION FOUND CORROSION ON SIDE PLATE LH BTW STA 480 TO 400 AT FWD CARGO COMPARTMENT (C1). CORROSION LEVEL 2. SIDE PLATE LH BTW STATION 480 TO 400 AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-10-02-0G.
